question-icon

Is It Normal Not To Have A Period On The

default
Posted on Sat, 25 Jul 2020
Question: is it normal not to have a period on the birth control mylan and could it be stress and i have took all my sugar pills and still no period
doctor
Answered by Dr. Aaron Branch (1 hour later)
Brief Answer:
Pregnancy would be unlikely

Detailed Answer:
Hello, I'm Dr. Branch, thanks for using 'Ask a Doctor'. If you have been taking the Mylan consistently every day, then it would be fully effective and pregnancy would be very unlikely. Not getting a period with your placebo pills is a common side effect of birth control, which often is due to a low estrogen dose. It does not cause any problems and does not mean the birth control is not working, but if it continues to happen and it bothers you, you can switch to a birth control with a higher estrogen dose, and this will probably help. Stress can also cause missed periods as well.

In the meantime, you can check a pregnancy test in 1-2 weeks, and that should confirm that you are not pregnant, and this is due to the birth control pills or stress.

I hope that helps, please let me know if you have any other questions about that, and I would be glad to discuss it with you further.
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Aaron Branch

General & Family Physician

Practicing since :2011

Answered : 1176 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Is It Normal Not To Have A Period On The

Brief Answer: Pregnancy would be unlikely Detailed Answer: Hello, I'm Dr. Branch, thanks for using 'Ask a Doctor'. If you have been taking the Mylan consistently every day, then it would be fully effective and pregnancy would be very unlikely. Not getting a period with your placebo pills is a common side effect of birth control, which often is due to a low estrogen dose. It does not cause any problems and does not mean the birth control is not working, but if it continues to happen and it bothers you, you can switch to a birth control with a higher estrogen dose, and this will probably help. Stress can also cause missed periods as well. In the meantime, you can check a pregnancy test in 1-2 weeks, and that should confirm that you are not pregnant, and this is due to the birth control pills or stress. I hope that helps, please let me know if you have any other questions about that, and I would be glad to discuss it with you further.